# SDR SCNA20250807302

- Difficulty date: November 23, 2024
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 72,185 hours, 25,876 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RIB STAB STA= 249.10 AT RH HORIZONTAL STABILIZER.   CRACKS ON RIB STAB STA= 249.10 AT RH HORIZONTAL STABILIZER WERE REPAIRED PER ETI-737-24-176 REV 4 AND ENG-55SCA-11502.
